# SDR IPXA2018092874471

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 13,119 hours, 4,682 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti-Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID EICAS ENROUTE FOR 1-2 MINUTES, THEN CLEARED ITSELF.  EMERGENCY DECLARED.  ON TOUCHDOWN,  DID NOT GET SPOILER DEPLOYMENT.  MANUALLY DEPLOYED SPOILERS.    R & R THE ANTI-SKID, AUTOBRAKE CONTROL UNIT IAW AMM 32-42-01-004-001.  OPS CHECKED GOOD.
